# SDR R61A20100576

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 4,193 hours, 2,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED COCKPIT EMERGENCY LIGHTS WERE NOT WORKING.  MX REPLACED BATTERY PACK PER EMB AMM, OPS CHECK GOOD.
